# SDR USAA2010122093201

- Difficulty date: December 18, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 53,811 hours, 3,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C5 CHECK - DOOR WEB DOUBLER CRACKED AT BS 303.9, S16L.  REPLACED DOOR WEB DOUBLER AT BS 303.9, S16L IAW B737 SRM 51-40-02.
